# SDR AALA201912249006

- Difficulty date: December 23, 2019
- Submitted: December 25, 2019
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 76,031 hours, 9,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Out Of Adjust
- Location: Emer Lt Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EMERGENCY LIGHTS MSG DISAGREES WHEN ARMED. ADJUSTED SPRING ON SWITCH FOR EMER LIGHTS IN COCKPIT. OPS CHECKS GOOD IAW AMM 33-51-00.
